# SDR VNAA202008161111

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 41,179 hours, 31,251 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 9650976003216216
- Part serial: 16652
- Condition: Failed
- Location: Zone 100
- Part time: 40,129 hours, 30,687 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW THE BROUGHT AIRCRAFT INTO FNT LAST NIGHT HAD NO ISSUES. UPON ARRIVING FOR OUTBOUND FLIGHT, FOUND A WRITE-UP FOR A BURNING ELECTRICAL SMELL IN AFT OF AIRCRAFT. CREW ALSO FOUND MULTIPLE BREAKERS POPPED. UPON START-UP CREW ALSO FOUND MULTIPLE LRU INOP, ACSC INOP, AND GPWS INOP. THIS IS ALL CONSISTENT WITH AN ISSUE WITH THE GROUND POWER UNIT SHORTING OUT THE ELECTRICAL SYSTEM. PARTS AND MECHANICS ARE FLYING IN FROM DAY ON THE REPO COMING TO RESCUE THE FLIGHT.  UPON ARRIVAL FOUND CBP-1 K6 POPPED ALSO. SWAPPED ACSC 1/2 FAULT CHANGED J4 P2 L1, P1. RETURNED TO ORIGNAL CONFIG SEE NEXT PAGE FOR FURTHER MTX.  REF. AMM 21-61-04-000/400-801. REMOVED AND REPLACED EGPWS COMPUTER IAW CRJ 700 AMM 34-42-01-000/400-801-A01 CHECKS GOOD. REMOVED AND REPLACED THE FORWARD ACS CONTROLLER IAW CRJ 700 AMM 21-61-04-000/400-801-A01, OP CHECK'S GOOD. PERFORMED OP CHECK OF RH PACK AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 700 AMM 21-51-00-710-801-A01. OPS CHECK GOOD.
